Alert archive / Kansas / Wind Advisories in 2022
Wind Advisory 9, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Apr 21, 2022, 2:26 PM CDT for 23 counties in Kansas. It took effect at Apr 22, 2022, 10:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2022, 2:26 PM CDT (19:26 UTC)
- In effect from
- Apr 22, 2022, 10:00 AM CDT
- Expired
- Apr 23, 2022, 7:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS73 KTOP 211926 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 226 PM CDT Thu Apr 21 2022 KSZ008>010-020>023-034>038-054-221100- /O.NEW.KTOP.WI.Y.0009.220422T1500Z-220423T0600Z/ Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa- Dickinson-Geary-Morris-Wabaunsee-Lyon- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Emporia 226 PM CDT Thu Apr 21 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, and north central Kansas. * WHEN...From 10 AM Friday to 1 AM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on roadways oriented in an easterly or westerly direction. Secure outdoor objects. && $$
6 follow-up statements
638 WWUS73 KTOP 220856 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 356 AM CDT Fri Apr 22 2022 KSZ011-012-024-026-039-040-055-056-058-059-222200- /O.EXB.KTOP.WI.Y.0009.220422T1700Z-220423T0600Z/ Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin- Coffey-Anderson- Including the cities of Sabetha, Seneca, Hiawatha, Horton, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Topeka, Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 356 AM CDT Fri Apr 22 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Nemaha, Brown, Jackson, Jefferson, Shawnee, Douglas, Osage, Franklin, Coffey and Anderson Counties. * WHEN...From noon today to 1 AM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008-009-020-021-034-035-222200- /O.NEW.KTOP.HW.A.0001.220423T0300Z-220423T1200Z/ /O.EXT.KTOP.WI.Y.0009.220422T1500Z-220423T0300Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington, Abilene, and Herington 356 AM CDT Fri Apr 22 2022 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * WHAT...For the Wind Advisory, south winds 25 to 35 mph with gusts up to 50 mph expected. For the High Wind Watch, south winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Republic, Washington, Cloud, Clay, Ottawa and Dickinson Counties. * WHEN...For the Wind Advisory, from 10 AM this morning to 10 PM CDT this evening. For the High Wind Watch, from this evening through Saturday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ KSZ010-022-023-036>038-054-222200- /O.CON.KTOP.WI.Y.0009.220422T1500Z-220423T0600Z/ Marshall-Riley-Pottawatomie-Geary-Morris-Wabaunsee-Lyon- Including the cities of Marysville, Blue Rapids, Frankfort, Manhattan, Wamego, St. Marys, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Emporia 356 AM CDT Fri Apr 22 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, and north central Kansas. * WHEN...From 10 AM Friday to 1 AM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
971 WWUS73 KTOP 221951 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 251 PM CDT Fri Apr 22 2022 KSZ008-009-020-021-034-035-230900- /O.CAN.KTOP.HW.A.0001.220423T0300Z-220423T1200Z/ /O.EXT.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington, Abilene, and Herington 251 PM CDT Fri Apr 22 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... ...HIGH WIND WATCH IS CANCELLED... * WHAT...South winds sustained at 25 to 35 MPH with gusts around 55 MPH expected. * WHERE...For most of north-central and portions of central Kansas. * WHEN...Until 7 PM Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ010>012-022>024-026-036>040-054>056-058-059-230900- /O.EXT.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary- Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- Anderson- Including the cities of Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 251 PM CDT Fri Apr 22 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...South winds sustained at 25 to 35 MPH with gusts up to 55 MPH expected. * WHERE...For most of northeast and east-central Kansas. * WHEN...Until 7 PM Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
655 WWUS73 KTOP 222135 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 435 PM CDT Fri Apr 22 2022 KSZ008-009-020-021-034-035-231200- /O.UPG.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ /O.NEW.KTOP.HW.W.0001.220422T2135Z-220424T0000Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington, Abilene, and Herington 435 PM CDT Fri Apr 22 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Republic, Washington, Cloud, Clay, Ottawa and Dickinson Counties. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ010>012-022>024-026-036>040-054>056-058-059-231200- /O.CON.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary- Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- Anderson- Including the cities of Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 435 PM CDT Fri Apr 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of east central and northeast Kansas. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AJ
434 WWUS73 KTOP 230818 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 318 AM CDT Sat Apr 23 2022 KSZ008-009-020-021-034-035-232200- /O.EXB.KTOP.WI.Y.0009.220423T1400Z-220424T0000Z/ /O.EXT.KTOP.HW.W.0001.000000T0000Z-220423T1400Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington, Abilene, and Herington 318 AM CDT Sat Apr 23 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...For the High Wind Warning, south winds 30 to 35 mph with gusts up to 60 mph. For the Wind Advisory, southwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Republic, Washington, Cloud, Clay, Ottawa and Dickinson Counties. * WHEN...For the High Wind Warning, until 9 AM CDT this morning. For the Wind Advisory, from 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ010>012-022>024-026-036>040-054>056-058-059-232200- /O.CON.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary- Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- Anderson- Including the cities of Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 318 AM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of east central and northeast Kansas. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
904 WWUS73 KTOP 231151 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 651 AM CDT Sat Apr 23 2022 KSZ008-009-020-021-034-035-240000- /O.CAN.KTOP.HW.W.0001.000000T0000Z-220423T1400Z/ /O.EXT.KTOP.WI.Y.0009.220423T1151Z-220424T0000Z/ Republic-Washington-Cloud-Clay-Ottawa-Dickinson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington, Abilene, and Herington 651 AM CDT Sat Apr 23 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Washington, Cloud, Clay, Republic, Dickinson and Ottawa Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ010>012-022>024-026-036>040-054>056-058-059-240000- /O.CON.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary- Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey- Anderson- Including the cities of Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 651 AM CDT Sat Apr 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of east central and northeast Kansas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
503 WWUS73 KTOP 240000 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 700 PM CDT Sat Apr 23 2022 KSZ008>012-020>024-026-034>040-054>056-058-059-240100- /O.EXP.KTOP.WI.Y.0009.000000T0000Z-220424T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 700 PM CDT Sat Apr 23 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds outside of any thunderstorms will gradually weaken through the evening. Gusts 35 to 45 mph will remain possible over the next few hours. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 21, 12:41 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 21, 12:41 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1241 PM CDT Thu Apr 21 2022 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 336 AM CDT Thu Apr 21 2022 Key Messages: - Strong to severe storms possible today and Saturday - Strong winds expected Friday and Saturday Discussion: Areas of dense fog will continue over the next several hours across much of eastern Kansas. The dense fog advisory will remain in effect through 8 AM, after which fog should mix out as surface winds increase. A conditional threat for strong to severe storms exists this afternoon and evening as a surface warm front lifts across the forecast area. The front itself is pretty shallow, and broad warm- air advection will overrun the front above 850 hPa, leading to increasing cloud cover through the day and the development of rain showers both ahead of and trailing the surface front. The WAA at lower levels and some slight cooling aloft should increase midlevel lapse rates this afternoon and evening, and deep layer shear will be around 35-40 kts, making a few elevated strong to severe storms possible. However, waning upper-level winds and a lack of surface-based instability should keep this from being a bigger severe event. The LLJ does increase across eastern Kansas late this evening into the early overnight hours which should increase coverage of storms, but any remaining severe threat would be closer to the surface warm front which should be departing our forecast area at that time. Winds will increase quite a bit on Friday as a deepening trough moves into the High Plains, raising temperatures into the mid- to upper 80s and likely resulting in advisory-criteria winds. A high wind watch didn't seem warranted at this time, but gusts could reach 50-55 mph in north central Kansas, and 45 mph for the rest of the area both Friday and Friday night. Dryline storms may develop across portions of western Kansas and by late Friday afternoon, but should remain southwest of the forecast area and then weaken diurnally. Any storms that develop along the cold front farther to the northwest in northeast CO and far western Nebraska may have a bit better longevity, and could grow upscale into an MCS that could reach far western portions of the forecast area by early Saturday morning. Due to storm mode and orientation of the shear, if these storms make it, the primary threat would be strong straight-line wind. Temperatures Friday could make a run at 90 degrees, but record highs for Friday are 94 and 97 degrees at Topeka and Concordia, so do not expect any records to be in jeopardy. The cold front associated with this deepening Friday system will move into the forecast area Saturday. Timing has slowed a bit for the passage of the surface cold front as models have deepened the surface low and taken it a bit farther north in the last few runs, which could cause the front to stall and actually decrease convergence along it, which slightly reduces the severe weather threat. Deep layer shear will be strong but oriented parallel to the front, resulting in messy mergers and an overall linear storm mode. Colder air will eventually catch up and push the front through the forecast area, but it's looking more like Sunday morning by the time this happens. This timing of the eventual frontal passage also decreases the severe threat, as instability will be waning. However, can't completely rule out a severe threat with the strong shear, at least some instability, and the potential for timing to continue to change. More seasonable temperatures and quieter conditions are expected next week, in the wake of the frontal passage. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1235 PM CDT Thu Apr 21 2022 Messy TAF period. As a warm front moves northward toward terminals this afternoon, MVFR stratus will build back in. Scattered showers and thunderstorms will become likely, especially after 21Z, with chances lingering into the evening hours. It looks as though showers and storms will become less numerous overnight with the better threat shifting north of the airports. While there may be brief periods of VFR after rain moves out, stratus will likely regain hold over the area through mid-morning Friday. There could also be a brief period of LLWS with the LLJ tonight and as winds shift from the southeast at the surface to the southwest aloft. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...Laflin AVIATION...Teefey
Hazardous weather outlook, Apr 21, 3:53 AM CDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 353 AM CDT Thu Apr 21 2022 KSZ008>012-020>024-026-034>040-054>056-058-059-220900- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 353 AM CDT Thu Apr 21 2022 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight Areas of dense fog will continue through 8 AM across eastern KS. A few strong to severe storms are possible this afternoon and evening across the area. The primary hazard with any storms that develop will be large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible late Friday night and Saturday. Stay weather aware and be prepared for future severe weather watches and warnings. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. && More detailed information can be accessed at... http://www.weather.gov/media/top/DssPacket.pdf
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:57 PM CDT | Dense Fog Advisory | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Jackson and 9 more | 9 hr |
| Apr 21, 1:40 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 20 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.